# SDR SWAA2021110818247

- Difficulty date: September 15, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP GUSSET IS CRACKED BETWEEN FRAME BS 500D AND STGR 24L ; / [01] REMOVED GUSSET AT FWD CARGO COMPARTMENT FS 500D;STRINGER 24L;IN REF B737-700 SRM 51-40-02-OG-0;LOCATED AND DRILLED GUSSET IN REF B737-700 SRM 51-40-05-0G-0; [02] VERIFIED STEP #1. OK TO TREAT AND PRIME GUSSET.; [03] TREATED AND PRIMED FASTENER HOLES REF B737-7 SRM 51-20-01-0G-0; [04] VERIFIED STEP 3. OK TO INSTALL GUSSET; [05] INSTALLED GUSSET AT FWD CARGO COMPARTMENT FS 500D STRINGER 24L IN REF B737-7-- SRM 51-40-02-0G-0; [06] VERIFIED INSTALLATION
